Not a healthcare professional? Go to the patient or caregiver website.

SKELAXIN®Overdosage (metaxalone)

OVERDOSAGE

Deaths by deliberate or accidental overdose have occurred with metaxalone, particularly in combination with antidepressants, and have been reported with this class of drug in combination with alcohol.

Serotonin syndrome has been reported when SKELAXIN was used at doses higher than the recommended dose (see WARNINGS and ADVERSE REACTIONS).

When determining the LD50 in rats and mice, progressive sedation, hypnosis, and finally respiratory failure were noted as the dosage increased. In dogs, no LD50 could be determined as the higher doses produced an emetic action in 15 to 30 minutes.

Treatment

Gastric lavage and supportive therapy. Consultation with a regional poison control center is recommended.

Did you find an answer to your question? Yes No
Did you find an answer to your question? Yes No